# SDR AALA20110513AFW01

- Difficulty date: May 12, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 46,721 hours, 5,810 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFW - CREW REPORTED WHEN GEAR AND FLAPS WERE EXTENDED THE CENTER SYSTEM HYDRAULIC PRESSURE WENT TO ZERO.  EMERGENCY DECLARED FLIGHT LANDED AFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND CRACK IN FORWARD HYDRAULIC LINE ON SIDE BRACE FORWARD LOCK LINK SWIVEL.  REPLACED LINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
